IGB

Connexion

(Article of periodic en Anglais - 1987)

Document title

On the size distribution of cities : an economic interpretation of the Pareto coefficient

Authors(s) and Affiliation(s)

SUH S. H. ;

Source

Article of periodic

published at : Environment & planning A / ISSN 0308-518X

Editor : Pion, London - ROYAUME-UNI (1974)

Millesime : 1987, vol. 19, no6 [pp. 749-762]

Bibliographic references : 30 réf.

Language

Anglais

INIST-CNRS, Cote INIST : 15583 A

Refdoc record number (ud4) : 12063390 : Permanent link - XML version
Powered by Pxxo